# SDR ASAA0944301

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF FLOORBEAM FOUND CRACKED STRINGER CLIP AT STR 18L ON AFT SIDE OF FRAME STA 986.  R&R NEW STRINGER CLIP STR 18L STA 986 IAW B737 400 SRM 51 40 2 SRM 51 40 05.
